# SDR CA051103011

- Difficulty date: November 2, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 30,524 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 574205A
- Condition: Failed
- Location: Landing Gear
- Part time: 35,595 hours, 47,768 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN SELECTING GEAR DOWN FOR ARRIVAL , RECEIVED 3 RED GEAR INDICATION AND NO GEAR EXTENSION.  ALTERNATE GEAR EXTENSION USED. AIRCRAFT LANDED NORMALLY.  MAINTENANCE REPLACED LANDING GEAR SELECTOR VALVE. GEAR FUNCTION TESTED.  AIRCRAFT RETURNED TO SERVICE.
